English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An Improved Algorithm for Klee's Measure Problem on Fat Boxes

MPS-Authors
/persons/resource/persons44182

Bringmann,  Karl
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bringmann, K. (2012). An Improved Algorithm for Klee's Measure Problem on Fat Boxes. Computational Geometry: Theory and Applications, 45(5-6), 225-233. doi:10.1016/j.comgeo.2011.12.001.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-C4E4-1
Abstract
There is no abstract available